# SDR GTIA2017031601823

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,460 hours, 20,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252402001
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX AREAS OF WING SKIN CORROED.  REPAIRED IAW EO 5721-1707.
